MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 17; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 17; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2024 - 00068 the customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately six years post implantation, the patient experienced a pseudotumor due to trunnionosis, which was aspirated.A revision is pending but has not been scheduled to date.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: g3; h2; h3; h6.Corrected: d4; h4.H6: proposed component code: mechanical (g04): stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed on (b)(6) 2017.Follow up appointments after the revision indicated the patient had no pain and was satisfied with the hip.An mri report from (b)(6) 2023 indicated there was a pseudotumor likely associated with trunnionosis.An aspiration was performed to reduce the symptoms, with a revision surgery pending.A definitive root cause cannot be determined.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO B-MTRC MP FP HO 17
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18479182
Report Number0001825034-2024-00069
Device Sequence Number15059422
Product Code LPH
UDI-Device Identifier00880304697997
UDI-Public(01)00880304697997(17)260302(10)219380
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/02/2026
Device Model NumberN/A
Device Catalogue Number193117
Device Lot Number219380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight136 KG